# SDR C2XA03SH185

- Difficulty date: June 13, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 7,718 hours, 5,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 13500400019
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK STRINGER 19R WAS FOUND GOUGED ON THE EXTERIOR BETWEEN FRAMES 52 AND 53.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED AREA IAW EMB 145 SRM 53-24-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
